Helps to reduce difficulty in falling asleep. Clinically tested. Proven effective. One tablet per dose.Acetaminophen & diphenhydramine HClNo. 1 pharmacist recommended...
|Unit Count:||12 Count|
|Number of Packs:||1 Pack|
|Key Attributes:||Non-Habit Forming|
|Product Type:||Nighttime Sleep-Aid|
Introducing ZzzQuil - A Non-Habit Forming Nighttime Sleep Aid for When You Just Need a Good Night's Sleep From the Makers of Vicks NyQuil.
Diphenhydramine HCl 25 mg, FD&C Blue #1; FD&C Red #40; Gelatin; Glycerin; Polyethylene Glycol; Purified Water; Sorbitol; Titanium Dioxide.
Take only one dose per day (24 hours). Adults and children 12 yrs and over: One dose = two 25 mg LiquiCaps (50 mg) at bedtime if needed or as directed by a doctor.
For the relief of occasional sleeplessness.
Safety Warning: Do not use: For children under 12 years of age. With any other product containing diphenhydramine, even one used on skin. With other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products. Do not use with NyQuil. Avoid alcoholic beverages and other drugs that cause drowsiness. Insomnia may be a symptom of serious underlying medical illness. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away.
The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.